Access content directly

Jean-Pierre Demailly

37
Documents

Publications

Image document

Algebraic embeddings of smooth almost complex structures

Jean-Pierre Demailly , Hervé Gaussier
Journal of the European Mathematical Society, 2017, 19 (11), pp.3391-3419. ⟨10.4171/JEMS/742⟩
Journal articles hal-01092620v2

Variational approach for complex Monge-Ampère equations and geometric applications.

Jean-Pierre Demailly
Asterisque, 2017, Séminaire Bourbaki, volume 2015/2016, exposés 1104-1119, 2017 (390), pp.245-275. ⟨10.24033/ast.1026⟩
Journal articles hal-01674736v1
Image document

A general extension theorem for cohomology classes on non reduced analytic spaces

Junyan Cao , Jean-Pierre Demailly , Shin-Ichi Matsumura
Science China Mathematics, 2017, 60 (6), pp.949-962. ⟨10.1007/s11425-017-9066-0⟩
Journal articles hal-01480220v2
Image document

Compact Kähler 3-manifolds without non-trivial subvarieties

Jean-Pierre Demailly , Misha Verbitsky , Frederic Campana
Algebraic Geometry, 2014, 1 (2), pp.131-139. ⟨10.14231/AG-2014-007⟩
Journal articles hal-00819044v2
Image document

A sharp lower bound for the log canonical threshold

Jean-Pierre Demailly , Hoang Hiep Pham
Acta Mathematica, 2014, 212 (1), pp.1-9. ⟨10.1007/s11511-014-0107-4⟩
Journal articles hal-00661341v2
Image document

Hölder continuous solutions to Monge-Ampère equations

Jean-Pierre Demailly , Slawomir Dinew , Vincent Guedj , Hoang Hiep Pham , Slawomir Kolodziej
Journal of the European Mathematical Society, 2014, 16 (6), pp.619-647. ⟨10.4171/JEMS/442⟩
Journal articles hal-00648928v1
Image document

The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension

Sébastien Boucksom , Jean-Pierre Demailly , Mihai Paun , Thomas Peternell
Journal of Algebraic Geometry, 2013, 22 (2), pp.201-248. ⟨10.1090/S1056-3911-2012-00574-8⟩
Journal articles hal-01289055v1
Image document

Enseignement et environnement de travail des enseignants et enseignants-chercheurs

Jean-Pierre Demailly
Revue de l'EPI (Enseignement Public et Informatique), 2001, 103, pp.30-46
Journal articles edutice-00001089v1
Image document

Extension of holomorphic functions and cohomology classes from non reduced analytic subvarieties

Jean-Pierre Demailly
The 12th Korean Conference on Several Complex Variables (KSCV12), Jul 2017, Gyeong-Ju, South Korea
Conference papers hal-01660126v1
Image document

Towards the Green-Griffiths-Lang conjecture

Jean-Pierre Demailly
Analysis and Geometry, 2014, Tunis, Tunisia. ⟨10.1007/978-3-319-17443-3_8⟩
Conference papers hal-01092537v2

Structure theorems for compact Kähler manifolds with nef anticanonical bundles.

Jean-Pierre Demailly
Complex Analysis and Geometry, 2014, Tokyo, Japan. pp.119-133
Conference papers hal-01675277v1
Image document

Rationally connected manifolds and semipositivity of the Ricci curvature

Frédéric Campana , Jean-Pierre Demailly , Thomas Peternell
Recent advances in algebraic geometry, 2013, Ann Harbor, United States. pp.71-91
Conference papers hal-00739178v3
Image document

Holomorphic Morse inequalities and asymptotic cohomology groups: a tribute to Bernhard Riemann

Jean-Pierre Demailly
Riemann International School of Mathematics: Advances in Number Theory and Geometry, Apr 2009, Verbania, Italy. 14 p
Conference papers hal-00462954v1

Analyse numérique et équations différentielles.

Jean-Pierre Demailly
Les Ulis - EDP Sciences, 2016, Collection Grenoble sciences, ISSN 0767-371X, 978-2-7598-1926-3
Books hal-01675213v1
Image document

Extension of holomorphic functions defined on non reduced analytic subvarieties

Jean-Pierre Demailly
The legacy of Bernhard Riemann after one hundred and fifty years, 2015
Book sections hal-01216962v1
Image document

On the cohomology of pseudoeffective line bundles

Jean-Pierre Demailly
Fornæss, John Erik et al. Complex Geometry and Dynamics. , 10, Springer, 2015, Abel Symposia, 978-3-319-20336-2. ⟨10.1007/978-3-319-20337-9_4⟩
Book sections hal-00931127v2
Image document

On the existence of logarithmic and orbifold jet differentials

Frédéric Campana , Lionel Darondeau , Jean-Pierre Demailly , Erwan Rousseau
2021
Preprints, Working Papers, ... hal-03331607v2
Image document

On the locus of higher order jets of entire curves in complex projective varieties

Jean-Pierre Demailly
2021
Preprints, Working Papers, ... hal-03258133v1
Image document

Monge-Ampère functionals for the curvature tensor of a holomorphic vector bundle

Jean-Pierre Demailly
2021
Preprints, Working Papers, ... hal-03500059v2
Image document

Bergman bundles and applications to the geometry of compact complex manifolds

Jean-Pierre Demailly
2020
Preprints, Working Papers, ... hal-02501656v2
Image document

Hermitian-Yang-Mills approach to the conjecture of Griffiths on the positivity of ample vector bundles

Jean-Pierre Demailly
2020
Preprints, Working Papers, ... hal-02468559v4
Image document

Morse cohomology estimates for jet differential operators

Jean-Pierre Demailly , Mohammad Reza Rahmati
2018
Preprints, Working Papers, ... hal-01824823v1
Image document

Fano manifolds with nef tangent bundles are weakly almost Kähler-Einstein

Jean-Pierre Demailly
2018
Preprints, Working Papers, ... hal-01660131v2
Image document

Recent results on the Kobayashi and Green-Griffiths-Lang conjectures

Jean-Pierre Demailly
2018
Preprints, Working Papers, ... hal-01683413v2
Image document

Precise error estimate of the Brent-McMillan algorithm for the computation of Euler's constant

Jean-Pierre Demailly
2016
Preprints, Working Papers, ... hal-01377144v3
Image document

Proof of the Kobayashi conjecture on the hyperbolicity of very general hypersurfaces

Jean-Pierre Demailly
2015
Preprints, Working Papers, ... hal-01109166v3
Image document

A converse to the Andreotti-Grauert theorem

Jean-Pierre Demailly
2010
Preprints, Working Papers, ... hal-00536317v2
Image document

Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture

Jean-Pierre Demailly
2010
Preprints, Working Papers, ... hal-00536319v2
Image document

Degenerate complex Monge-Ampère equations over compact Kähler manifolds

Jean-Pierre Demailly , Nefton Pali
2009
Preprints, Working Papers, ... hal-00401899v2
Image document

Degenerate complex Monge-Ampère equations over compact Kahler manifolds

Jean-Pierre Demailly , Nefton Pali
2007
Preprints, Working Papers, ... hal-00199790v1

L^2 Cohomology on coverings of a compact Kähler manifold

Frédéric Campana , Jean-Pierre Demailly
2000
Preprints, Working Papers, ... hal-00120789v1